# SDR SWAA101542

- Difficulty date: March 15, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 70,330 hours, 56,783 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69353656
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND SHEAR TIE CORRODED AT BS 312, BETWEEN STR 28L TO STR 28R.  REPAIRED SHEAR TIE PER AEM EO.
